# SDR DL72W954005

- Difficulty date: October 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N293WA
- Make and model: Boeing 727247
- Aircraft serial: 22111
- Engine: Pwa JT8D15A
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Heat Vlv
- Condition: Failed
- Location: Nr 1 Engine
- Component: 320115
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 1 FUEL HEAT VALVE FAILED OPEN AFTER TAKEOFF, OIL TEMP HIT 120 DEGREES CENT, PULLED FUEL DE-ICE C/B.  REPLACED FUEL HEAT VALVE, OPS CKS OK.
